# SDR RRXA000498

- Difficulty date: January 20, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO CENTER TANK LOWER SKIN AT XFS 102.5.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED IAW FAA DER ENGINEERING SKETCH SK 831-231.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
